# SDR R61A201704160298

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,779 hours, 19,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE WILL NOT ARM. HANDLE SEEMS TO BIND. CLEANED AND LUBED THE AFT RT SERVICE DOOR GIRT BAR IAW AMM 52-42-41. OPERATIONAL CHECKED GOOD.
